Hello, I'm not sure if I chose the right chat area, but here goes my story and question. After having a c-section back in 2011, I had the Mirena put it. I had it in for about a year and had it taken out because of my libido. They said the hormones might of made it low. So then I was birth control free for about 9 months. I then tried the Nuva Ring, which had the same exact problem as the Mirena. So I stopped using it and the doctor introduced me to the hormone free Paragaurd. I had that put in and my libido slightly went up. Which leads me to September 2015. I started my period jus like any other month. (I'm on a 28 day cycle and usually period lasted 5 days. Slightly medium amount of bleeding to a tapered off spotting on the 4th and 5th day) Well this time I was bleeding until November. It wasn't bright red the whole time, more like a mix. Reddish and dark brown. In Novemeber my husband got a vasectomy (November 14th), and I decided to take my Paragaurd out on November 16th. We were told to wait 2 weeks to have protected sex. We had unprotected sex a day before two weeks. So December passes and no period. January rolls around and I get sick. I go to the doctors and they gave me a Pregnancy test which came to be negative. Now my question is. Has any one else had a weird period like that while they had Paragaurd? and if so how long did it take to get your period after the removal?